# SDR CALA2023051101453

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 111,427 hours, 11,376 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 8222911001
- Part serial: 8804
- Condition: Failed
- Location: Tcas
- Part time: 29,002 hours, 3,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TCAS FAIL AFTER TAKEOFF INTERROGATED MAT AND PERFORMED TCAS SYSTEM TEST, FOUND MX MESAGE FAULTS PRESENT AT THIS TIME, OPS CHECK GOOD.  PARTS USED: 34-49943 TCAS NO INPUT FROM RIGHT RAD ALT TRANSCIEVER. 29-3445-9-0009,QTY :1 TROUBLESHOT REF FIM 34-45-814, REMOVED AND REPLACED TCAS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1760152  SN OFF 8804 COMPUTER REF AMM 34-45-01, TCAS SYSTEM TEST SUCCESSFUL, NO IPC REFERENCE # 34-45-00 S/N UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1760152  SN OFF 8804 COMPUTER, TRAFF  OFF 29-3445-9-0009 8804 ON 99-3445-9-0001 2017
